I am a 28 year old male. Last week I viewed the sunset for about 10-15 mins at a time, for about 3-4 days (during sunset times, the last 20-40 mins of sun). For some strange reason, I let myself stare directly at the sun during some of these occasions.
A few days ago I noticed a sudden change in my color vision, this was especially evident in Traffic lights. Most red traffic lights now look pink or magenta, also, green lights look aqua blue. I am also noticing fatigue and sensitivity to light. Some blurry vision at night etc. The strange thing is that this color change is almost only apparent with lights or colors on computer monitors.
What could this be? Solar Retinopathy?
Any help would be greatly apprecitaed, I would also really appreciate some advise on what to do for the immediate time, i.e. rest, avoid light, avoid computers, etc.
Yes it could be solar retinopathy. Use the search feature and archives. We have had several discussions on this within the past 60 days. You will not hurt your eyes by reading, light, uring computers now. There are other possible causes. You need to make an appointment to see an opht;halmologist Eye MD. Have your family MD refer you or if you live in the USA find one at www.geteyesmart.org
If this just happened you should see an ophthalmologist immediately for a diagnosis and sometimes treatment with steroids. Yes people have described complete recovery anywhere from several days to several years.
Anyone reading this LEARN FROM IT> DON"T STARE OR LOOK INTO SUN
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.